# SDR SWAA2021071499867

- Difficulty date: July 1, 2020
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 47,883 hours, 28,501 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Nr 2 Fan Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO-2 ENG. O/ B FAN COWL INNER INTERCOSTAL CRACKED AT UPPER CORNER FWD OF AFT HOLD OPEN ROD MOUNT MKD DOT 60-010 / REMOVED CRACKED INTERCOSTAL (SHIELD) AND INSTALLED NEW SHIELD AT #2 ENG O/B FAN COWL INNER UPPER CORNER FWD OF AFT HOLD OPEN ROD MOUNT AS PER B737 SRM 51-40-02-0G-0
